# SDR 9902516622

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND SKIN CRACKED BELOW AFT CARGO DOOR FORWARD HINGE PIN RETAINER ON AFT LOWER BOLT HOLE.  REPAIRED PER EA 66-163356.
